# SDR JJBA20230712012

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 47,151 hours, 29,920 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD WHISTLING COMING FROM MCD ABOVE FL 180 UNTIL DESCENDED BELOW 10000 FT. PERFORMED PRESSURIZATION CHECK. FOUND MULTIPLE LEAKS & MARKED W/TAPE. RESEALED LEAKING AREA. PERFORMED MANUAL PRESSURIZATION PROCEDURE. NO FURTHER LEAKS FROM MCD NOTES AT THIS TIME.
